Alert archive / Texas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 233, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jul 4, 2017, 10:20 PM CDT for 8 counties in Texas; Lea County, New Mexico. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 4, 2017, 10:20 PM CDT (03:20 UTC)
- Expired
- Jul 4, 2017, 10:45 PM CDT
- In force
- 25 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Lea County, NM, Andrews County, TX, Borden County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Howard County, TX, Martin County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 53 km from the middle of the area, began a volume at 03:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.3 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1148 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 2806 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 106 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
197
WUUS54 KMAF 050320
SVRMAF
NMC025-TXC003-033-115-135-165-227-317-495-050345-
/O.NEW.KMAF.SV.W.0233.170705T0320Z-170705T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Midland/Odessa TX
1020 PM CDT TUE JUL 4 2017
The National Weather Service in Midland has issued a
* Severe Thunderstorm Warning for...
Southeastern Lea County in southeastern New Mexico...
Northern Ector County in western Texas...
Andrews County in western Texas...
Southern Gaines County in western Texas...
Northeastern Winkler County in western Texas...
Southwestern Borden County in western Texas...
Western Howard County in western Texas...
Martin County in western Texas...
Southeastern Dawson County in western Texas...
* Until 1045 PM CDT/945 PM MDT/
* At 1017 PM CDT/917 PM MDT/, At 1005 PM CDT/905 PM MDT/, Doppler
radar was tracking a large gust front ahead of a line of strong
thunderstorms from near Welch to Seagraves to Denver City. The
gust front was moving to the south at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Big Spring, Andrews, Lamesa, Eunice, Stanton, Jal, Ackerly, Gail,
Los Ybanez, Flower Grove, Patricia, Hancock, Lenorah, Eunice
Airport, Jal Airport, Vealmoor, Luther, Sparenberg, Lamesa
Municipal Airport and Frankel City.
This includes Interstate 20 between mile markers 156 and 158, and
between mile markers 160 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this gust front will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3220 10140 3208 10216 3209 10229 3206 10229
3202 10256 3201 10326 3260 10327 3251 10267
3267 10208 3278 10191 3294 10180 3290 10163
3276 10144
TIME...MOT...LOC 0317Z 005DEG 40KT 3282 10175
HAIL...<.75IN
WIND...60MPH
$$
121 follow-up statement
737
WWUS54 KMAF 050338
SVSMAF
Severe Weather Statement
National Weather Service Midland/Odessa TX
1038 PM CDT TUE JUL 4 2017
NMC025-TXC003-033-115-135-165-227-317-495-050345-
/O.CON.KMAF.SV.W.0233.000000T0000Z-170705T0345Z/
Lea NM-Ector TX-Andrews TX-Gaines TX-Winkler TX-Borden TX-Howard TX-
Martin TX-Dawson TX-
1038 PM CDT TUE JUL 4 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM
CDT/945 PM MDT/ FOR SOUTHEASTERN LEA...NORTHERN ECTOR...ANDREWS...
SOUTHERN GAINES...NORTHEASTERN WINKLER...SOUTHWESTERN BORDEN...
WESTERN HOWARD...MARTIN AND SOUTHEASTERN DAWSON COUNTIES...
At 1035 PM CDT/935 PM MDT/, Doppler radar was tracking a large
gust front from near Mesquite, Patricia, Andrews west to Eunice.
The gust front was moving to the south at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Big Spring, Andrews, Lamesa, Eunice, Stanton, Jal, Ackerly, Gail, Los
Ybanez, Flower Grove, Patricia, Hancock, Lenorah, Eunice Airport, Jal
Airport, Vealmoor, Luther, Sparenberg, Lamesa Municipal Airport and
Frankel City.
This includes Interstate 20 between mile markers 156 and 158, and
between mile markers 160 and 182.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Wind damage with this storm will occur before any rain or lightning.
Do not wait for the sound of thunder before taking cover. SEEK
SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows.
&&
LAT...LON 3220 10140 3208 10216 3209 10229 3206 10229
3202 10256 3201 10326 3260 10327 3251 10267
3267 10208 3278 10191 3294 10180 3290 10163
3276 10144
TIME...MOT...LOC 0335Z 042DEG 86KT 3228 10267
HAIL...<.75IN
WIND...60MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 5:56 PM CDT, 4 hours 24 minutes earlier.
Area forecast discussion, Jul 4, 5:56 PM CDT, 4 hours 24 minutes before
Area Forecast Discussion National Weather Service Midland/Odessa TX 556 PM CDT Tue Jul 4 2017 .DISCUSSION... See aviation discussion below. && .AVIATION... Scattered thunderstorms are expected to continue across portions of southeast New Mexico and west Texas through mid evening (05/03z). Will place a tempo group for brief strong and variable winds and MVFR visibilities in tsra at KMAF and KINK based on latest trends. Later tonight a thunderstorm complex is forecast to move into the region from New Mexico and the Texas Panhandle and will impact KHOB, KMAF, KINK with brief strong gusty and variable winds and tempo MVFR visibilities in tsra in the 05/05z to 05/11z timeframe. 12 && .PREV DISCUSSION... /issued 210 PM CDT Tue Jul 4 2017/ DISCUSSION... Upper ridging is over the southwest part of the country with an upper low over northeast Oklahoma/southwest Missouri. This pattern has resulted in northwest flow aloft over the CWA. There is a chance of storms again across the area this afternoon into tonight due to good CAPE and lapse rates across the area. Enhanced omega and remaining outflow boundaries across the area will also aid in developing convection. Expect storms to develop across the higher terrain this afternoon and then develop into the Permian Basin later in the afternoon. The hi resolution models indicate an increase in convection across the Permian Basin late this afternoon with an MCS possibly coming into the area late this evening into tonight. Due to these conditions, have increased pops across the area this afternoon into tonight. Temperatures today are expected to be similar to yesterday with highs mostly in the upper 90s to triple digits. Chances of thunderstorms continue into Wednesday with a good supply of moisture but models are less clear on where convection will develop. Development of convection tomorrow may depend on where it is today. Temperatures are expected to be a little cooler on Wednesday due to cooler 850 mb temperatures. The upper ridge continues to build over the western and central part of the country on Thursday and the upper flow becomes northeasterly over the CWA. Temperatures will mostly be in the mid 90s across the Permian Basin on Thursday. There remains a chance of storms across the Davis Mountains and possibly extending to the Lower Trans Pecos and Big Bend area on Thursday. Not too much change for Friday except slightly warmer temperatures. The upper pattern remains the same over the weekend with mostly dry conditions. The upper ridge becomes more centered over the central conus during the early to mid part of next week. This will not have much impact on local conditions with temperatures mostly in the mid to upper 90s and rain mostly remaining confined to west of the Upper Trans Pecos. && .PRELIMINARY POINT TEMPS/POPS... Big Spring 72 95 71 95 / 30 20 20 10 Carlsbad 71 98 70 97 / 20 20 10 10 Dryden 76 97 74 96 / 10 20 20 20 Fort Stockton 72 97 71 94 / 20 20 20 20 Guadalupe Pass 69 90 68 88 / 20 30 20 10 Hobbs 69 93 67 94 / 30 10 10 10 Marfa 61 90 63 88 / 20 30 20 20 Midland Intl Airport 73 96 72 95 / 30 20 20 10 Odessa 73 96 72 95 / 30 20 20 10 Wink 73 98 72 97 / 20 20 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...None. TX...None. && 99/99/12
Hazardous weather outlook, Jul 4, 1:29 PM CDT, 8 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 129 PM CDT Tue Jul 4 2017 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-051830- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 129 PM CDT Tue Jul 4 2017 /1229 PM MDT Tue Jul 4 2017/ This hazardous weather outlook is for portions of southeast New Mexico, southwest Texas and western Texas. .DAY ONE...THIS AFTERNOON AND TONIGHT Scattered thunderstorms are expected to develop this afternoon, with the best chances across the Permian Basin and southwest towards the Davis and Guadalupe Mountains. Some storms may become strong enough to produce strong downburst winds, heavy rainfall, localized flash flooding, frequent lightning, and hail. Tonight, a cluster of storms called a Mesoscale Convective System is expected to drop south into southeastern New Mexico and the Permian Basin. Some storms may become strong enough for downburst winds, heavy rainfall, localized flash flooding, frequent lightning, and small hail. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY Chances of thunderstorms continue into Wednesday. Some storms may become strong, capable of producing strong downburst winds, heavy rainfall, localized flash flooding, frequent lightning, and small hail. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
In the hours before
Special weather statement, Jul 4, 8:46 PM CDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
846 PM CDT TUE JUL 4 2017
TXZ068-069-075-050215-
Pecos TX-Crane TX-Upton TX-
846 PM CDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PECOS...SOUTHEASTERN
CRANE AND SOUTHERN UPTON COUNTIES UNTIL 915 PM CDT...
At 844 PM CDT, Doppler radar was tracking strong thunderstorms
near McCamey and 3 miles southeast of Rankin. The storms were
moving south at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
McCamey, Bakersfield, Iraan, Girvin, Iraan Municipal Airport and
Upton County Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3108 10237 3103 10229 3103 10221 3100 10219
3101 10218 3099 10209 3100 10205 3099 10198
3093 10192 3092 10188 3089 10189 3086 10186
3087 10200 3083 10221 3094 10242 3116 10237
3116 10207 3121 10178 3108 10178
TIME...MOT...LOC 0144Z 329DEG 49KT 3105 10211
12Local storm report, Jul 4, 9:14 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Midland/Odessa TX
914 PM CDT TUE JUL 04 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0852 PM TSTM WND GST 1 SSW MCCAMEY 31.12N 102.23W
07/04/2017 M59 MPH Upton TX MESONET
&&
AADSpecial weather statement, Jul 4, 9:38 PM CDT, 42 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
938 PM CDT TUE JUL 4 2017
NMZ029-033-TXZ045-046-050315-
Northern Lea County NM-Central Lea County NM-Dawson TX-Gaines TX-
938 PM CDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LEA...GAINES AND
NORTHWESTERN DAWSON COUNTIES UNTIL 1015 PM CDT/915 PM MDT/...
At 934 PM CDT/834 PM MDT/, Doppler radar was tracking a large gust
front ahead of a line of strong thunderstorms from near Brownfield to
Denver City. The line was moving southeast at 35 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this line of storms.
Locations impacted include...
Hobbs, Lamesa, Seminole, Denver City, Seagraves, Los Ybanez,
Seagraves Airport, Hancock, Nadine, Gaines County Airport, Welch,
Gaines County Park, Loop, Lamesa Municipal Airport, Knowles,
Higginbotham, Sand, Cedar Lake, Arvana and McKenzie Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this line of storms,
and may lead to localized flooding. Do not drive your vehicle
through flooded roadways.
&&
LAT...LON 3296 10306 3296 10185 3268 10185 3256 10312
3305 10326 3312 10307
TIME...MOT...LOC 0234Z 234DEG 53KT 3320 10247
12Special weather statement, Jul 4, 9:47 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
947 PM CDT TUE JUL 4 2017
TXZ058>060-067-050345-
Loving TX-Reeves County and Upper Trans Pecos TX-Ward TX-Winkler TX-
947 PM CDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REEVES...
NORTHWESTERN WARD...WESTERN WINKLER AND LOVING COUNTIES UNTIL 1045 PM
CDT...
At 945 PM CDT, Doppler radar was tracking strong thunderstorms
near Mentone. The storms were moving south at 5 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Kermit, Wink, Mentone, Winkler County Airport and Slash Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3199 10378 3200 10337 3200 10311 3160 10298
3141 10374 3159 10391
TIME...MOT...LOC 0245Z 224DEG 52KT 3184 10354
12Special weather statement, Jul 4, 9:50 PM CDT, 30 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 850 PM MDT TUE JUL 4 2017 NMZ028-034-050330- Southern Lea County NM-Eddy County Plains NM- 850 PM MDT TUE JUL 4 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EDDY AND SOUTHERN LEA COUNTIES UNTIL 930 PM MDT... At 849 PM MDT, Doppler radar was tracking strong thunderstorms across the southern one quarter of Lea County. The storms were moving south at 10 mph. Nickel size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Jal, Jal Airport. Ochoa and Bennett. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3235 10368 3231 10307 3201 10306 3200 10399 TIME...MOT...LOC 0249Z 224DEG 52KT 3222 10334 12
Special weather statement, Jul 4, 10:08 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Midland/Odessa TX
1008 PM CDT TUE JUL 4 2017
NMZ033-034-TXZ045>047-050>052-050345-
Southern Lea County NM-Central Lea County NM-Martin TX-Dawson TX-
Andrews TX-Howard TX-Gaines TX-Borden TX-
1008 PM CDT TUE JUL 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA...ANDREWS...
SOUTHERN GAINES...WESTERN BORDEN...NORTHWESTERN HOWARD...NORTHERN
MARTIN AND SOUTHEASTERN DAWSON COUNTIES UNTIL 1045 PM CDT/945 PM
MDT/...
At 1005 PM CDT/905 PM MDT/, Doppler radar was tracking a large gust
front ahead of a line of strong thunderstorms from near Welch to
Seagraves to Denver City. The gust front was moving to the south at
50 mph.
Wind gusts of 50 to 55 mph will be possible with this gust front.
Locations impacted include...
Andrews, Eunice, Jal, Ackerly, Gail, Flower Grove, Patricia, Lenorah,
Eunice Airport, Jal Airport, Vealmoor, Sparenberg, Frankel City,
Monument, Mesquite, Brown, Friendship, Grady, Knott and Midway.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter indoors.
&&
LAT...LON 3230 10174 3211 10323 3272 10327 3257 10308
3267 10190 3270 10184 3295 10184 3296 10176
3296 10153 3269 10135
TIME...MOT...LOC 0305Z 005DEG 40KT 3288 10187
12The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 7:22 PM CDT | Areal Flood Advisory | MAF | Upton | 53 min |
| Jul 4, 7:23 PM CDT | Special Weather Statement | MAF | Upton | 22 min |
| Jul 4, 7:31 PM CDT | Special Weather Statement | MAF | Crane | 44 min |
| Jul 4, 7:43 PM CDT | Special Weather Statement | MAF | Ector | 32 min |
| Jul 4, 7:50 PM CDT | Special Weather Statement | MAF | Upton | 25 min |
| Jul 4, 7:57 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos, Upton | 33 min |
| Jul 4, 8:17 PM CDT | Areal Flood Advisory | MAF | Upton | 58 min |
| Jul 4, 8:46 PM CDT | Special Weather Statement | MAF | Upton | 29 min |
| Jul 4, 9:38 PM CDT | Special Weather Statement | MAF | Dawson, Gaines | 37 min |
| Jul 4, 9:47 PM CDT | Special Weather Statement | MAF | Loving | 58 min |
| Jul 4, 9:50 PM CDT | Areal Flood Advisory | MAF | Loving, Reeves, Ward, Winkler | 3 hr |
| Jul 4, 9:50 PM CDT | Special Weather Statement | MAF | Loving | 40 min |
| Jul 4, 10:08 PM CDT | Special Weather Statement | MAF | Andrews, Borden, Martin | 37 min |
| Jul 4, 10:53 PM CDT | Special Weather Statement | MAF | Borden, Howard, Martin, Scurry | 22 min |
| Jul 4, 10:58 PM CDT | Areal Flood Advisory | MAF | Dawson, Gaines | 3 hr |
| Jul 4, 11:06 PM CDT | Special Weather Statement | MAF | Reeves | 39 min |
| Jul 4, 11:20 PM CDT | Special Weather Statement | MAF | Ector, Howard, Martin, Scurry, Winkler | 25 min |
| Jul 4, 11:28 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Crane, Ector, Loving, Ward, Winkler | 62 min |
| Jul 4, 11:39 PM CDT | Special Weather Statement | MAF | Howard, Midland | 21 min |
| Jul 4, 11:47 PM CDT | Areal Flood Advisory | MAF | Andrews, Ector, Ward, Winkler | 3 hr |
| Jul 5, 12:03 AM CDT | Special Weather Statement | MAF | Glasscock, Midland, Mitchell | 27 min |
| Jul 5, 12:16 AM CDT | Special Weather Statement | MAF | Pecos | 44 min |
| Jul 5, 12:31 AM CDT | Areal Flood Advisory | MAF | Ector, Midland | 3 hr |
| Jul 5, 12:31 AM CDT | Special Weather Statement | MAF | Crane, Pecos, Reagan, Upton | 59 min |
| Jul 5, 1:30 AM CDT | Special Weather Statement | MAF | Crane, Glasscock, Pecos, Reagan, Upton | 60 min |
| Jul 5, 3:30 PM CDT | Areal Flood Advisory | MAF | Reagan | 3 hr |
| Jul 5, 3:39 PM CDT | Special Weather Statement | MAF | Reagan | 51 min |
| Jul 5, 4:07 PM CDT | Areal Flood Advisory | MAF | Glasscock, Midland, Reagan, Upton | 3 hr |
| Jul 5, 5:31 PM CDT | Special Weather Statement | MAF | Pecos | 44 min |
| Jul 5, 6:19 PM CDT | Special Weather Statement | MAF | Terrell | 26 min |
| Jul 5, 6:22 PM CDT | Areal Flood Advisory | MAF | Pecos, Terrell | 113 min |
| Jul 4, 7:37 PM CDT | Special Weather Statement | MAF | Lea | 23 min |
| Jul 4, 8:24 PM CDT | Areal Flood Advisory | MAF | Eddy, Lea | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2017Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.